Allerfen® [fexofenadine HCl] tablets – Non sedating Third Generation Antihistamine

Composition

Each tablet contains: fexofenadine HCL 60, 120 or 180 mg.

Properties

Fexofenadine (Allerfen®) is the active metabolite of terfenadine. It is referred to as an non-sedating antihistamine with selective peripheral H1-receptor antagonist effect.

Fexafenadine (Allerfen®) has a rapid long lasting activity with no anticholinergic effect at the recommended dosage.

Indications

Allerfen®is indicated for the relief of symptoms associated with:

  • Allergic rhinitis and sinusitis
  • Allergic skin conditions as pruritus and urticaria
  • Allergic conjunctivitis

Dosage and Administration

Adults and children > 12years of age:

  • Allergic rhinitis and xonjunctivitis 120mg daily as single or 2 divided doses.
  • Allergic skin conditions 180 mg/day.

Contraindications

  • Patients who are hypersensitive to the active ingredients
  • Children’s under 12 years of age.

Precautions

Patients with renal impairment, should receive an initial dose of one tablet daily (60 mg).

Pregnancy and Lactation

There are no adequate and well controlled studies in pregnant and lactating women.

How Supplied

Tablets: Strips of 10 tablets in packs of 1 strip or 2 strips.

Keep all medicaments out of reach of children

Product of: AMOUN PHARMACEUTICAL CO. El-Obour City, Cairo, Egypt. ATC Code: R06AX26